Indian Journal of Dermatology

Year
: 2004  |  Volume : 49  |  Issue : 3  |  Page : 154--155

Leflunomide Induced Drug Rash And Hepatotoxicity


Monica Uppal1, Reena Rai2, C R Srinivas3 
1 
2 
3 

Correspondence Address:
Monica Uppal


A 57 year old female presented with generalized erythematous scay plaques of 11/2 months duration and jaundice since 1 month. She was on leflunomide since 3 months for chronic rheumatoid arthritis. Investigations revealed positive ANA, rheumatoid factor and negative anti-DsDNA. Bilirubin and liver enzymes were markedly raised. Viral markers were negative. Direct immunoflourescence did not show lupus band. A diagnosis of drug induced hepatitis and skin rash was made. She was treated with cholestyramine but she died after ten days of hospitalization.


How to cite this article:
Uppal M, Rai R, Srinivas C. Leflunomide Induced Drug Rash And Hepatotoxicity.Indian J Dermatol 2004;49:154-155


How to cite this URL:
Uppal M, Rai R, Srinivas C. Leflunomide Induced Drug Rash And Hepatotoxicity. Indian J Dermatol [serial online] 2004 [cited 2023 Feb 3 ];49:154-155
Available from: https://www.e-ijd.org/article.asp?issn=0019-5154;year=2004;volume=49;issue=3;spage=154;epage=155;aulast=Uppal;type=0